# SDR DXTA2010051704094

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 3,739 hours, 2,273 cycles
- Engine: Pwc PW306A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AFTER SELECTING GEAR UP, IT SEEMS LIKE ALL THE GEAR RETRACT NORMALLY EXCEPT THE LT MAIN INDICATES RED HASH MARKS. THE OTHER (2) INDICATE UP, BUT THE LT MAIN STAYS RED HASH MARKS. IT STAYS THIS WAY WITH NO CHANGE OR INPUT FROM US FOR 3 TO 4 MINUTES OF FLIGHT TIME. THEN IT SHOWS A QUICK AMBER HASH BOX AND STRAIGHT TO A WHITE UP BOX. THE GEAR COMES DOWN WITH NO PROBLEMS AT ALL.  CHECKED UPLOCK HYD LOCKING PRESSURES WITH NO DEFECTS NOTED. CHECKED PROXIMITY SWITCH ADJUSTMENTS AND NOTED LT AFT SWITCH JUST OUTSIDE THE UPPER LIMIT. ADJUSTED SWITCH AND OPS CHECKED WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE IAW MM 32-10-10.
